# SDR MASA2012032034589

- Difficulty date: March 20, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 18,398 hours, 14,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 CEILING FLOOD LIGHT INOP.  MX PLACED LIGHT ON MEL.
